# SDR QXEA0201126

- Difficulty date: July 25, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Bracket
- Condition: Scratched
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THERE IS A DEEP SCRATCH ON THE SURFACE OF THE LEFT HAND CENTER HINGE BRACKET ON THE LEFT HAND OUTBOARD ROLL SPOILER.  REPAIRED IAW DHC-8 SRM 51-20-36 AND HORIZON AIR EA 2-57-175.
